Filters : "Garcia-Ferreira, Salvador" Limpar

Filters



Refine with date range


  • Source: Journal of Applied Analysis. Unidade: IME

    Subject: MEDIDA E INTEGRAÇÃO

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki e ORTIZ-CASTILLO, Yasser Ferman. 𝜎-ideals and outer measures on the real line. Journal of Applied Analysis, v. 25, n. 1, p. 25-36, 2019Tradução . . Disponível em: http://dx.doi.org/10.1515/jaa-2019-0003. Acesso em: 15 ago. 2022.
    • APA

      Garcia-Ferreira, S., Tomita, A. H., & Ortiz-Castillo, Y. F. (2019). 𝜎-ideals and outer measures on the real line. Journal of Applied Analysis, 25( 1), 25-36. doi:10.1515/jaa-2019-0003
    • NLM

      Garcia-Ferreira S, Tomita AH, Ortiz-Castillo YF. 𝜎-ideals and outer measures on the real line [Internet]. Journal of Applied Analysis. 2019 ; 25( 1): 25-36.[citado 2022 ago. 15 ] Available from: http://dx.doi.org/10.1515/jaa-2019-0003
    • Vancouver

      Garcia-Ferreira S, Tomita AH, Ortiz-Castillo YF. 𝜎-ideals and outer measures on the real line [Internet]. Journal of Applied Analysis. 2019 ; 25( 1): 25-36.[citado 2022 ago. 15 ] Available from: http://dx.doi.org/10.1515/jaa-2019-0003
  • Source: Topology and its Applications. Unidade: IME

    Subjects: GRUPOS TOPOLÓGICOS, TOPOLOGIA, GRUPOS PSEUDOCOMPACTOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. Finite powers of selectively pseudocompact groups. Topology and its Applications, v. 248, p. 50-58, 2018Tradução . . Disponível em: https://doi.org/10.1016/j.topol.2018.08.009. Acesso em: 15 ago. 2022.
    • APA

      Garcia-Ferreira, S., & Tomita, A. H. (2018). Finite powers of selectively pseudocompact groups. Topology and its Applications, 248, 50-58. doi:10.1016/j.topol.2018.08.009
    • NLM

      Garcia-Ferreira S, Tomita AH. Finite powers of selectively pseudocompact groups [Internet]. Topology and its Applications. 2018 ; 248 50-58.[citado 2022 ago. 15 ] Available from: https://doi.org/10.1016/j.topol.2018.08.009
    • Vancouver

      Garcia-Ferreira S, Tomita AH. Finite powers of selectively pseudocompact groups [Internet]. Topology and its Applications. 2018 ; 248 50-58.[citado 2022 ago. 15 ] Available from: https://doi.org/10.1016/j.topol.2018.08.009
  • Source: Topology and its Applications. Conference title: Brazilian Conference on General Topology and Set Theory - STW. Unidade: IME

    Subjects: GRUPOS TOPOLÓGICOS, TOPOLOGIA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. A pseudocompact group which is not strongly pseudocompact. Topology and its Applications. Amsterdam: Instituto de Matemática e Estatística, Universidade de São Paulo. Disponível em: http://dx.doi.org/10.1016/j.topol.2015.05.076. Acesso em: 15 ago. 2022. , 2015
    • APA

      Garcia-Ferreira, S., & Tomita, A. H. (2015). A pseudocompact group which is not strongly pseudocompact. Topology and its Applications. Amsterdam: Instituto de Matemática e Estatística, Universidade de São Paulo. doi:10.1016/j.topol.2015.05.076
    • NLM

      Garcia-Ferreira S, Tomita AH. A pseudocompact group which is not strongly pseudocompact [Internet]. Topology and its Applications. 2015 ; 192 138–144.[citado 2022 ago. 15 ] Available from: http://dx.doi.org/10.1016/j.topol.2015.05.076
    • Vancouver

      Garcia-Ferreira S, Tomita AH. A pseudocompact group which is not strongly pseudocompact [Internet]. Topology and its Applications. 2015 ; 192 138–144.[citado 2022 ago. 15 ] Available from: http://dx.doi.org/10.1016/j.topol.2015.05.076
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subject: TOPOLOGIA ALGÉBRICA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki e WATSON, Steve. Countably compact groups from a selective ultrafilter. Proceedings of the American Mathematical Society, v. 133, n. 3, p. 937-943, 2005Tradução . . Disponível em: https://doi.org/10.1016/j.topol.2006.03.028. Acesso em: 15 ago. 2022.
    • APA

      Garcia-Ferreira, S., Tomita, A. H., & Watson, S. (2005). Countably compact groups from a selective ultrafilter. Proceedings of the American Mathematical Society, 133( 3), 937-943. doi:10.1016/j.topol.2006.03.028
    • NLM

      Garcia-Ferreira S, Tomita AH, Watson S. Countably compact groups from a selective ultrafilter [Internet]. Proceedings of the American Mathematical Society. 2005 ; 133( 3): 937-943.[citado 2022 ago. 15 ] Available from: https://doi.org/10.1016/j.topol.2006.03.028
    • Vancouver

      Garcia-Ferreira S, Tomita AH, Watson S. Countably compact groups from a selective ultrafilter [Internet]. Proceedings of the American Mathematical Society. 2005 ; 133( 3): 937-943.[citado 2022 ago. 15 ] Available from: https://doi.org/10.1016/j.topol.2006.03.028
  • Source: Boletin de la Sociedad Matematica Mexicana. Unidade: IME

    Subject: ESPAÇOS COMPACTOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. Countably compact groups and p-limits. Boletin de la Sociedad Matematica Mexicana, v. 9, n. 2, p. 309-321, 2003Tradução . . Acesso em: 15 ago. 2022.
    • APA

      Garcia-Ferreira, S., & Tomita, A. H. (2003). Countably compact groups and p-limits. Boletin de la Sociedad Matematica Mexicana, 9( 2), 309-321.
    • NLM

      Garcia-Ferreira S, Tomita AH. Countably compact groups and p-limits. Boletin de la Sociedad Matematica Mexicana. 2003 ; 9( 2): 309-321.[citado 2022 ago. 15 ]
    • Vancouver

      Garcia-Ferreira S, Tomita AH. Countably compact groups and p-limits. Boletin de la Sociedad Matematica Mexicana. 2003 ; 9( 2): 309-321.[citado 2022 ago. 15 ]
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. Countable compactness and p-limits. Commentationes Mathematicae Universitatis Carolinae, v. 42, n. 3, p. 521-527, 2001Tradução . . Disponível em: http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf. Acesso em: 15 ago. 2022.
    • APA

      Garcia-Ferreira, S., & Tomita, A. H. (2001). Countable compactness and p-limits. Commentationes Mathematicae Universitatis Carolinae, 42( 3), 521-527. Recuperado de http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf
    • NLM

      Garcia-Ferreira S, Tomita AH. Countable compactness and p-limits [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2001 ; 42( 3): 521-527.[citado 2022 ago. 15 ] Available from: http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf
    • Vancouver

      Garcia-Ferreira S, Tomita AH. Countable compactness and p-limits [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2001 ; 42( 3): 521-527.[citado 2022 ago. 15 ] Available from: http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf
  • Source: Topology and its Applications. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e MALYKHIN, Viacheslov I e TOMITA, Artur Hideyuki. Extraresolvable spaces. Topology and its Applications, v. 101, n. 3, p. 257-271, 2000Tradução . . Disponível em: https://doi.org/10.1016/s0166-8641(98)00125-4. Acesso em: 15 ago. 2022.
    • APA

      Garcia-Ferreira, S., Malykhin, V. I., & Tomita, A. H. (2000). Extraresolvable spaces. Topology and its Applications, 101( 3), 257-271. doi:10.1016/s0166-8641(98)00125-4
    • NLM

      Garcia-Ferreira S, Malykhin VI, Tomita AH. Extraresolvable spaces [Internet]. Topology and its Applications. 2000 ; 101( 3): 257-271.[citado 2022 ago. 15 ] Available from: https://doi.org/10.1016/s0166-8641(98)00125-4
    • Vancouver

      Garcia-Ferreira S, Malykhin VI, Tomita AH. Extraresolvable spaces [Internet]. Topology and its Applications. 2000 ; 101( 3): 257-271.[citado 2022 ago. 15 ] Available from: https://doi.org/10.1016/s0166-8641(98)00125-4
  • Source: Houston Journal of Mathematics. Unidade: IME

    Subject: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa et al. When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar?. Houston Journal of Mathematics, v. 26, n. 1, p. 83-115, 2000Tradução . . Acesso em: 15 ago. 2022.
    • APA

      Alas, O. T., Comfort, W. W., Garcia-Ferreira, S., Henriksen, M., Wilson, R. G., & Woods, R. D. (2000). When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics, 26( 1), 83-115.
    • NLM

      Alas OT, Comfort WW, Garcia-Ferreira S, Henriksen M, Wilson RG, Woods RD. When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics. 2000 ; 26( 1): 83-115.[citado 2022 ago. 15 ]
    • Vancouver

      Alas OT, Comfort WW, Garcia-Ferreira S, Henriksen M, Wilson RG, Woods RD. When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics. 2000 ; 26( 1): 83-115.[citado 2022 ago. 15 ]
  • Source: Glasnik Matematicki. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. The extraresolvability of some function spaces. Glasnik Matematicki, v. 34(54), n. 1, p. 23-35, 1999Tradução . . Disponível em: https://hrcak.srce.hr/6399. Acesso em: 15 ago. 2022.
    • APA

      Alas, O. T., Garcia-Ferreira, S., & Tomita, A. H. (1999). The extraresolvability of some function spaces. Glasnik Matematicki, 34(54)( 1), 23-35. Recuperado de https://hrcak.srce.hr/6399
    • NLM

      Alas OT, Garcia-Ferreira S, Tomita AH. The extraresolvability of some function spaces [Internet]. Glasnik Matematicki. 1999 ; 34(54)( 1): 23-35.[citado 2022 ago. 15 ] Available from: https://hrcak.srce.hr/6399
    • Vancouver

      Alas OT, Garcia-Ferreira S, Tomita AH. The extraresolvability of some function spaces [Internet]. Glasnik Matematicki. 1999 ; 34(54)( 1): 23-35.[citado 2022 ago. 15 ] Available from: https://hrcak.srce.hr/6399
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. Extraresolvability and cardinal arithmetic. Commentationes Mathematicae Universitatis Carolinae, v. 40, n. 2, p. 279-292, 1999Tradução . . Disponível em: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf. Acesso em: 15 ago. 2022.
    • APA

      Alas, O. T., Garcia-Ferreira, S., & Tomita, A. H. (1999). Extraresolvability and cardinal arithmetic. Commentationes Mathematicae Universitatis Carolinae, 40( 2), 279-292. Recuperado de http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf
    • NLM

      Alas OT, Garcia-Ferreira S, Tomita AH. Extraresolvability and cardinal arithmetic [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1999 ; 40( 2): 279-292.[citado 2022 ago. 15 ] Available from: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf
    • Vancouver

      Alas OT, Garcia-Ferreira S, Tomita AH. Extraresolvability and cardinal arithmetic [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1999 ; 40( 2): 279-292.[citado 2022 ago. 15 ] Available from: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022